# SDR A6WA200740366

- Difficulty date: July 9, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 16,195 hours, 14,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK ACCESS HOLE R 2 (610AB) WS 12.245 HAS PITTING ALONG FWD HALF OF HOLE, APPROX .007 DEEP LOCATED IN CRITICAL AREA.  (K)   MAINTENANCE REMOVED MINOR PITTING, NDT, ROTO-PEENED AND TREATED AREA.  (M)
